Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Blood pressure medicine amlodipine besylate

Premium Questions

doctor1 MD

I have a prescription for amlodipine besylate, 5 mg. for blood pressure.The previous bottle had ... up in the pictures on the pill identifier, and I want to be sure I was given the right medicine. ...

doctor1 MD

that is safe with my blood pressure medicine? I used one releasor with a fair amount of Arginine while on bp ... pressure medicine, so I stopped the hgh. I used to use one before I was diagnosed with high blood pressure ...

doctor1 MD

Hi, my husband has been taking a blood pressure medicine ( Amlodipine Besylate 10 mg) for about 6 months. It seems that since he as been taking it he has not been himself. He is now suffering from ...

doctor1 MD

My bp is rising after being prescribed amlodipine resylate 2.5 mg, which doc has increased to 5 mg ... and normal range in right arm (120/50) and originally given the amlodipine to lower, but kept increasing ...

doctor1 MD

i have high blood pressure and have been taking Edarbyclor for a number of years. Recently my blood ... it be alright if I take Amlodipine Besylate 10mg once a day ...

Public Forum Discussions

doctor1 MD

My husband is taking 2 drugs to control high blood pressure. He does not sleep well and I m wondering if either of these drugs could cause restless sleeping. He is taking amlodipine besylate 5 mg ...

doctor1 MD

experience light-headedness on Amlodipine 10mg after drinking Low Sodium V8. What other high blood pressure ...Can I take centrum multivitamin with Amlodipine Besylate 5mg. I am a Black 40 yr old female who ...

doctor1 MD

I went to the hospital a month ago cause my blood pressure was extremely high 202/212. He gave me Amlodipine Besylate. My follow up was with a doctor who is no longer taking new patients. And I don ...

doctor1 MD

blood pressure, I take blood pressure medicine each night. I take 20 mg of benazepril, 25 mg of atenolol, and 5 mg of amlodipine besylate. The tops of my hands bruise easily. Would my medication have anything ...

doctor1 MD

Hi my mom takes three medication for her high blood pressure and tri cholesterol. The name of these medicine are: Lisinopril 10mg, Amlodipine Besylate 5mg, and Fenofibrate 54mg. Recently she is getting very ...

doctor1 MD

I just started taking Amlodipine Besylate 5mg aprox 24 hours ago. I ve had a sever headache all day today since I woke up. Is this medicine causing it? Also my blood pressure is higher than it s ever been ...

doctor1 MD

My doctor prescribed amlodipine besylate 5 mg after an episode of very high blood pressure 180/80. After taking it for a few weeks, my bp in the morning has been around 90/60 and a little higher later ...

doctor1 MD

30 male smoker 206lbs 5 8 high blood pressure recently controlled with 10mg Lisinopril (about 2 months),10mg Amlodipine (about 6 months) & 25mg Hydrochlorothiazide (About 6 months). Also take 20.6mg ...

doctor1 MD

I am taking a drug amlodipine besylate 10 mg for high blood pressure. My ankles and feet are swollen and my face is really flushed. It says that is some of the systems but my blood pressure is still ...

doctor1 MD

hello i m Carl and im on Amlodipine basylate 10 mg max. 80% of the side effects i have. i am always tired,fatuge, exhusted. question,,, is there another remidy thats available for high blood pressure ...

Mobile Questions and Answers

doctor1 MD

drink lots of fluids. Increase salt in your diet

doctor1 MD

You need not be worried, unless you develop dizziness and lightheadedness. Please check your blood pressure before taking the next dose.

doctor1 MD

Hi Williambabu It is due to fall in BP when you change your posture from sitting/sleeping to standing this is referred to as Postural hypotension. You are advised to visit your doctor for this problem, may be he will use alternate medicine for your High BP. Reply with thanks